MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW; HUMERAL STEM H10 RIGHT

LIMACORPORATE S.P.A TEMA ELBOW; HUMERAL STEM H10 RIGHT
Model Number 1504.14.101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not identify any pre-existing anomaly or non-conformity on involved batch that could have contributed to reported issue.Through follow-up communication, it was learned that the revision surgery has not been planned yet.The patient went to the or for an irrigation and debridement due to a draining sinus and the loosening of humeral stem was discovered intra-operatively.According to medical history shared by medical personnel involved in the case, the patient has a history of diabetes and hypertension well-managed with appropriate therapies, and smokes one pack of cigarettes per day.Patient is a businessman, and he enjoys playing steel drums.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 to explant a loose humeral stem.Original surgery was performed on (b)(6) 2023 implanting the following components: - tema humeral stem #h10 right (part number 15040.14.101, lot 1816476, sterilization (b)(6)), - tema humeral body - large right (part number 1550.15.121, lot 2019808, sterilization (b)(6)), - tema ulnar stem #u7 (part number 1575.14.050, lot 1906323, sterilization (b)(6)), - tema ulnar body large right (part number 1552.14.021, lot 2225798, sterilization (b)(6)), - tema ulnar liner large right (part number 1560.50.021, lot 2018at1rv, sterilization (b)(6)), - tema axle large (part number 1590.15.020, lot 2227696, sterilization (b)(6)).Ulnar components were revised on (b)(6) 2023, replacing the pre-existing stem with tema ulnar stem #u6 (part number 1575.14.030, lot 2100543, sterilization (b)(6)) and ulnar body, liner and axle with new ones of the same size.During the last surgery on (b)(6) 2025, the loose humeral stem has been removed and custom-made device has been requested due to bone loss at the humeral metaphysis.Reference (b)(4) has been assigned to the custom-made device request.Patient is male, date of birth unknown.The event occurred in the united states.

Brand Name
TEMA ELBOW
Common Device Name
HUMERAL STEM H10 RIGHT
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23943011
Report Number3008021110-2025-00165
Device Sequence Number7868993
Product Code JDC
UDI-Device Identifier08033390140263
UDI-Public8033390140263
Combination Product (Y/N)N
PMA/510(K) Number
K181362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1504.14.101
Device Lot Number1816476
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown